# SDR SWIA2018073044881

- Difficulty date: July 15, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 40,132 hours, 24,872 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Panel
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

RUDDER TRIM WENT FULL NOSE LEFT ONCE WE GOT TO CRUISE. (FLT 2975) FO: 7/16/18 CLOSED / REMOVED AND REPLACED AILERON RUDDER TRIM CONTROL PANEL IAW AMM. OPS CHECK GOOD AT THIS TIME.
